Improved Exploration of Rectilinear Polygons

DSpace Repository

Improved Exploration of Rectilinear Polygons

Details

Files for download Overview of item record
Publication Article, peer reviewed scientific
Title Improved Exploration of Rectilinear Polygons
Author Hammar, Mikael ; Nilsson, Bengt J ; Schuierer, Sven
Date 2002
English abstract
We prove a 5/3-competitive strategy for exploring a simple rectilinear polygon in the $L_1$ metric. This improves the previous factor two bound of Deng, Kameda and Papadimitriou.
Host/Issue Nordic Journal of Computing;1
Volume 9
ISSN 1236-6064
Pages 32-53
Language eng (iso)
Subject Sciences
Research Subject Categories::MATHEMATICS::Applied mathematics::Theoretical computer science
Research Subject Categories::TECHNOLOGY::Information technology::Computer science::Computer science
Handle http://hdl.handle.net/2043/11303 Permalink to this page
Facebook

This item appears in the following Collection(s)

Details

Search


Browse

My Account

Statistics